# SDR AALA201601129002

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 53,149 hours, 22,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: D5361060500000
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD WET AREA, CABIN FLOORBOARD 221FF, HAS A CORRODED INSERT HOLE, AROUND ON THE UPPER SURFACE SKIN & AROUND THE INSERT HOLE.  REPLACED FLOORBOARD IAW AMM 53-12-12.
